# SDR DXTA2023121510337

- Difficulty date: December 15, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N254QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6187
- Aircraft time: 499 hours, 315 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Hose
- Part number: AE7090102
- Condition: Damaged
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG JET FUEL SMELL ON FINAL APPROACH. IN CABIN.. APPEARS TO BE JET FUEL FILM ON FLAT STEP IN REAR COMPARTMENT. STRONG SMELL IN REAR.  RH ENGINE FUEL HOSE ASSEMBLY PN-AE709010-2 WAS FOUND TO BE LEAKING. LINE WAS REMOVED AND REPLACED. LEAK AND OPERATIONAL CHECK WAS GOOD. NO FURTHER EVIDENCE OF LEAK WAS FOUND. REFER CL650S AMM 71-00-00.
